Acta Mathematica, 2009

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (18 articles)

Volume 205, Issue 1

[1] Erratum to: “Distinguished varieties”

Jim Agler Department of Mathematics, University of California John E. MCCarthy Departiment of Mathematics, Washington University

TBD mathscidoc:1701.332016

Acta Mathematica, 205, (1), 1-3, 2009.11
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the regularization of conservative maps

Artur Avila CNRS UMR 7586 Institut de Mathématiques de Jussieu, 175 rue du Chevaleret, Paris, France

TBD mathscidoc:1701.332017

Acta Mathematica, 205, (1), 5-18, 2008.10
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Fourier spectrum of critical percolation

Christophe Garban CNRS Département de mathématiques (UMPA) École normale supérieure de Lyon, Lyon Cedex 07, France Gábor Pete Department of Mathematics, University of Toronto Oded Schramm Theory Group of Microsoft Research, One Microsoft Way

TBD mathscidoc:1701.332018

Acta Mathematica, 205, (1), 19-104, 2008.5
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 498 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Discrete series characters for affine Hecke algebras and their formal degrees

Eric Opdam Korteweg de Vries Institute for Mathematics, University of Amsterdam Maarten Solleveld Mathematisches Institut, Universität Göttingen

TBD mathscidoc:1701.332019

Acta Mathematica, 205, (1), 105-187, 2008.6
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 336 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Dimension of quasicircles

Stanislav Smirnov Section de Mathématiques, Université de Genève

Dynamical Systems mathscidoc:1701.11002

Acta Mathematica, 205, (1), 189-197, 2008.10
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 473 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 205, Issue 2

[1] Monge–Ampère equations in big cohomology classes

Sébastien Boucksom Institut de Mathématiques de Jussieu, CNRS–Université Pierre et Marie Curie Philippe Eyssidieux Institut Fourier, Université Grenoble 1 Vincent Guedj Institut de Mathématiques de Toulouse, Université Paul Sabatier Ahmed Zeriahi Institut de Mathématiques de Toulouse, Université Paul Sabatier

Analysis of PDEs Differential Geometry mathscidoc:1701.03002

Acta Mathematica, 205, (2), 199-262, 2009.1
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 396 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The endpoint case of the Bennett–Carbery–Tao multilinear Kakeya conjecture

Larry Guth Department of Mathematics, University of Toronto

TBD mathscidoc:1701.332020

Acta Mathematica, 205, (2), 263-286, 2008.12
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 435 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Geodesics in large planar maps and in the Brownian map

Jean-François Le Gall Université Paris-Sud, Département de Mathématiques, Bâtiment 425, Orsay Cedex, France

TBD mathscidoc:1701.332021

Acta Mathematica, 205, (2), 287-360, 2008.6
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Prime and almost prime integral points on principal homogeneous spaces

Amos Nevo Technion – Israel Institute of Technology, Technion City, Haifa, Israel Peter Sarnak School of Mathematics, Institute for Advanced Study, Einstein Drive, Princeton, NJ, U.S.A.

TBD mathscidoc:1701.332022

Acta Mathematica, 205, (2), 361-402, 2008.11
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 864 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 206, Issue 1

[1] A hereditarily indecomposable $ {\mathcal{L}_{\infty}} $ -space that solves the scalar-plus-compact problem

Spiros A. Argyros Department of Mathematics, National Technical University of Athens Richard G. Haydon Brasenose College, Oxford, U.K.

TBD mathscidoc:1701.332023

Acta Mathematica, 206, (1), 1-54, 2009.3
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 380 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Radial Fourier multipliers in high dimensions

Yaryong Heo Department of Mathematics, University of Wisconsin, Madison Fëdor Nazarov Department of Mathematics, University of Wisconsin, Madison Andreas Seeger Department of Mathematics, University of Wisconsin, Madison

Functional Analysis mathscidoc:1701.12001

Acta Mathematica, 206, (1), 55-92, 2009.2
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 603 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Constructing integrable systems of semitoric type

Álvaro Pelayo School of Mathematics, Institute for Advanced Study San Vũ Ngọc Institut de Recherches Mathématiques de Rennes, Université de Rennes 1, Campus de Beaulieu, Rennes cedex, France

Differential Geometry mathscidoc:1701.10002

Acta Mathematica, 206, (1), 93-125, 2009.4
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Random matrices: Universality of local eigenvalue statistics

Terence Tao Department of Mathematics, University of California, Los Angeles Van Vu Department of Mathematics, Rutgers

Number Theory Probability mathscidoc:1701.24001

Acta Mathematica, 206, (1), 127-204, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 482 downloads ] [ 0 comments ] [ Cited by 121 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 206, Issue 2

[1] On locally constructible spheres and balls

Bruno Benedetti Institute of Mathematics, Freie Universität Berlin Günter M. Ziegler Institute of Mathematics, Freie Universität Berlin

Differential Geometry Mathematical Physics mathscidoc:1701.10003

Acta Mathematica, 206, (2), 205-243, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 482 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Generalized Bäcklund–Darboux transformations for Coxeter–Toda flows from a cluster algebra perspective

Michael Gekhtman Department of Mathematics, University of Notre Dame Michael Shapiro Department of Mathematics, Michigan State University Alek Vainshtein Department of Mathematics and Department of Computer Science, University of Haifa

Quantum Algebra mathscidoc:1701.29001

Acta Mathematica, 206, (2), 245-310, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] There are no$C$^{1}-stable intersections of regular Cantor sets

Carlos Gustavo Moreira Instituto de Matemática Pura e Aplicada, Estrada Dona Castorina 110

mathscidoc:1701.02001

Acta Mathematica, 206, (2), 311-323, 2009.4
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 459 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Markoff–Lagrange spectrum and extremal numbers

Damien Roy Département de Mathématiques, Université d’Ottawa

Spectral Theory and Operator Algebra mathscidoc:1701.32001

Acta Mathematica, 206, (2), 325-362, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 497 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A geometric approach to generalized Stokes conjectures

Eugen Varvaruca Department of Mathematics and Statistics, University of Reading Georg S. Weiss Mathematical Institute, Heinrich Heine University

Analysis of PDEs Geometric Modeling and Processing mathscidoc:1701.03003

Acta Mathematica, 206, (2), 363-403, 2009.8
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 590 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved